# SDR FDEA201006111963

- Difficulty date: June 11, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Damaged
- Location: Bs 1635-1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING SEATTRACK HAS SCALLOPS PREVIOUSLY REMOVED AT STA 1635-1640 AT RBL 45.50" WHICH WILL INTERFERE WITH INSTALLATION OF CARGO HANDLING SYS.  REMOVED SEAT TRACK SECTION AT RBL 45.5, BS 1540-1640. FABRICATED NEW SEAT TRACK SECTION, TREATED/PRIMED, APPLIED TOP COAT IAW SRM 51-40-02/ 51-20-02/ AMM 51-21-00-377-00-1.  NEW SEAT TRACK MADE FROM BAC 1520-792, PN 146N5135 EXTRUSION.  INSTALLED NEW SEAT TRACK SECTION AT BS 1540-1640, RBL 45.5, IAW SRM 51-40-02.  MAJOR REPAIR
